# SDR HALA2021111500159

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,920 hours, 7,055 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER ENG SHUTDOWN R2 PUMP FAULT ON SWITCH ONLY // REMOVED AND REPLACED R2 FUEL PUMP (122QA2) PER A330 AMM 28-21-51 . OPS CHK NML. NO LEAK FOUND. OK FOR SVC. PUMP, FUEL, A33 OFF 33-2821-9-0003 S/N 06204 ON 33-2821-9-0003 S/N 00076
